Number of the records: 1  

On decomposition of complete graphs into three factors with given diameters

  1. TitleOn decomposition of complete graphs into three factors with given diameters
    Author infoPavel Hrnčiar
    Author Hrnčiar Pavel 1951- UMBFP10 - Katedra matematiky
    Source documentCzechoslovak mathematical journal. Vol. 40, no. 3 (1990), pp. 388-396. - Prague : Institute of mathematics, 1990
    Databasexpca - PUBLIKAČNÁ ČINNOSŤ
    Catal.org.BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici
    ReferencesPERIODIKÁ-Súborný záznam periodika
    article

    article

Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.